Access count of this item: 166

Files in This Item:
File Description SizeFormat 
KJ00004786703.pdf392.67 kBAdobe PDFView/Open
Title: Reaction-Diffusion System (Gierer-Meinhardt model)におけるパターン選択性について(長期研究会「パターン形成、運動およびその統計」,研究会報告)
Authors: 樽見, 和明  KAKEN_name
Author's alias: Tarumi, Kazuaki
Issue Date: 20-Jul-1989
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 52
Issue: 4
Start page: 357
End page: 365
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/93649
Appears in Collections:Vol.52 No.4

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.